MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH; LITHOTRIPTER

STORZ MEDICAL AG MODULITH; LITHOTRIPTER
Model Number 29000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device was found to be functional within the manufacture specifications.Hematoma are known side effect of eswl.Information has been requested from the treating physician but has not been received.
 
Event or Problem Description
Confirmed hematoma post eswl treatment, severity unknown.No additional information has been provided, including date of the event, medical treatment or prognosis.Hematoma are a known side effect of eswl treatment.

Brand Name
MODULITH
Common Device Name
LITHOTRIPTER
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ 
Manufacturer (Section G)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ  
Manufacturer Contact
devonne pavlak
1000 cobb place blvd.
building 400 suite 450
kennesaw, GA 30144
6785817255
MDR Report Key22545230
Report Number9613347-2025-00004
Device Sequence Number8727217
Product Code LNS
UDI-Device Identifier07630039100230
UDI-Public(01)07630039100230(11)190830
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number29000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown